Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 85


Journal: Trans. Amer. Math. Soc. 86 (1957), 532
DOI: https://doi.org/10.1090/S0002-9947-57-99976-2
Original Article: Trans. Amer. Math. Soc. 85 (1957), 106-121.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-57-99976-2
Article copyright: © Copyright 1957 American Mathematical Society